# SDR CALA2013090900642

- Difficulty date: September 7, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 328 RBL 39 - 48 CORRODED.   CUTOUT DAMAGED, INSTALLED REPAIR PARTS IAW SRM 53-10-51.
